Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniform limit theorems for the maximum cummulative sum in probability


Author: S. Sawyer
Journal: Trans. Amer. Math. Soc. 132 (1968), 363-367
MSC: Primary 60.30
MathSciNet review: 0224139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0224139-5
Article copyright: © Copyright 1968 American Mathematical Society